| Model Number |
10-210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported a right side device rupture.Device remains implanted.
Event or Problem Description
Healthcare professional reported an imaging report which confirmed rupture and further reported non-device related events of "cysts" and an "oval-shaped well-circumscribed benign-appearing hypoechoic mass".Physician reported, via op.Report, a capsular contracture.Physician later provided baker grade ii against right side.A capsulectomy was performed.The device has been explanted, replaced, and discarded.